Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 16, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 5, 2007, 9:13 PM CDT for Bastrop County, Texas. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2007, 9:13 PM CDT (02:13 UTC)
- Expired
- Jul 7, 2007, 9:21 AM CDT
- In force
- 36 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Bastrop County, TX
The radar
The Ft Hood radar (KGRK), 69 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River (TX) at Bastrop (BRTT2).
- Action stage
- 14 ft
- Minor stage
- 23 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08159200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 060213
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
913 PM CDT THU JUL 05 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COLORADO RIVER AT BASTROP
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC021-061013-
/X.NEW.KEWX.FL.W.0016.070706T0213Z-070707T0000Z/
/BRTT2.1.ER.070705T2212Z.070706T0100Z.070706T1200Z.NO/
913 PM CDT THU JUL 05 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* ...FLOOD WARNING ISSUED UNTIL FRIDAY EVENING...A FLOOD WARNING ISSUED
FOR
THE COLORADO RIVER AT BASTROP.
* UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM THURSDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST: RIVER WILL CREST AROUND 24 FEET TONIGHT AND BEGIN A STEADY FALL
TO AROUND 20 FEET BY TUESDAY MORNING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE
FLOOD PLAIN. SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
BASTROP 14 23 23.5 THU 08 PM 23.0 21.3 20.4 19.9 19.6
$$3 follow-up statements
000
WGUS44 KEWX 060846
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 AM CDT FRI JUL 06 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COLORADO RIVER
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC021-061646-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1248Z/
/BRTT2.1.ER.070705T2212Z.070706T1200Z.070707T0048Z.NO/
346 AM CDT FRI JUL 06 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE COLORADO RIVER AT BASTROP.
* UNTIL FURTHER NOTICE.
* UNTIL THIS EVENING.
* AT 03AM FRIDAY THE STAGE WAS...24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE AND WILL CONTINUE RISING TO NEAR 24.2 FEET
BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE
FLOOD PLAIN. SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.
$$
TXC021-149-061646-
/X.NEW.KEWX.FL.W.0018.070706T0918Z-070708T0000Z/
/SMIT2.1.ER.070706T0918Z.070706T1800Z.070707T1200Z.NO/
346 AM CDT FRI JUL 06 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* FROM EARLY THIS MORNING UNTIL TOMORROW MORNING.
* AT 03AM FRIDAY THE STAGE WAS...19.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE
TO NEAR 20.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS AND LOW
WATER CROSSINGS NEAR THE RIVER.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
BASTROP 14 23 24.0 FRI 03 AM 24.2 21.1 20.3 19.9 19.8
SMITHVILLE 10 20 19.8 FRI 03 AM 20.4 20.0 17.3 16.7 16.4
$$000
WGUS84 KEWX 061417
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT FRI JUL 06 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC021-062217-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070708T0032Z/
/BRTT2.1.ER.070705T2212Z.070706T1800Z.070707T1232Z.NO/
917 AM CDT FRI JUL 06 2007
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING THEN HOLD AROUND 20 FEET
FOR SEVERAL MORE DAYS.
* IMPACT...AT 25.0 FEET...MODERATE LOWLAND FLOODING REACHES BOTTOMLANDS ABOVE
BASTROP NEAR THE COLORADO RIVER AND PINEY AND WILBARGER CREEK CONFLUENCES.
WATER BEGINS TO ENTER THE CITY PARK AND OFFICIALS WILL CLOSE THE PARK..
$$
TXC021-149-062217-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T1630Z/
/SMIT2.1.ER.070706T0912Z.070707T0600Z.070708T0430Z.NO/
917 AM CDT FRI JUL 06 2007
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET LATE THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING THEN HOLD NEAR 17 FEET
FOR SEVERAL DAYS.
* IMPACT...AT 23.0 FEET...MODERATE LOWLAND FLOODING EXTENDS WELL INTO THE FLOOD
PLAIN INUNDATING LOWEST HOMES AND BRIDGES BELOW BASTROP TO ABOVE COLUMBUS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
BASTROP 14 23 24.2 FRI 9 AM 23.1 21.0 20.7 20.5 20.3
SMITHVILLE 10 20 20.9 FRI 9 AM 21.6 18.7 17.3 16.9 16.7
$$000
WGUS84 KEWX 070222
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI JUL 06 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC021-071022-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1421Z/
/BRTT2.1.ER.070705T2212Z.070706T2100Z.070707T0221Z.NO/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST: SLOW FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
FALL TO AROUND 20 FEET SATURDAY AND HOLD THROUGH TUESDAY.
TXC021-149-071022-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0913Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T2113Z.NO/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: CRESTING NOW AROUND 22 FEET...FALL BELOW FLOOD
STAGE SATURDAY NIGHT.
TXC149-071022-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070708T1418Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T0218Z.NR/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 27.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST: RISE TO AROUND 28 FEET SATURDAY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
BASTROP 14 23 23.1 FRI 09 PM 20.9 20.4 20.1 19.9
SMITHVILLE 10 20 21.8 FRI 09 PM 18.1 17.2 16.7 16.4
LAGRANGE 19 26 27.1 FRI 09 PM 24.0 22.4 21.6 21.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 5, 8:44 PM CDT, 29 minutes earlier.
Area forecast discussion, Jul 5, 8:44 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 844 PM CDT THU JUL 5 2007 .UPDATE... THIS EVENING THE PERSISTENT MID/UPPER LEVEL CIRCULATION WAS LOCATED OVER EAST CENTRAL TEXAS DRIFTING NORTHEASTWARD. LATEST MSAS ANALYSIS DEPICTED A SFC LOW CENTERED SOUTH OF ATASCOSA COUNTY WITH AN ATTENDANT SFC TROF EXTENDING NORTHEASTWARD TOWARDS CAMERON. 00Z SOUNDINGS STILL HAVE PWS CLOSE TO 2 INCHES. WILL CONTINUE FFA...STILL SOME CONCERN FOR ADDITIONAL CONVECTIVE DEVELOPMENT LATER TONIGHT INTO FRIDAY MORNING IN THE VICINITY OF THE SFC TROF AXIS. NO SIG CHANGES TO CURRENT FCST. && .PREV DISCUSSION... /ISSUED 642 PM CDT THU JUL 5 2007/ AVIATION... AN UPPER LOW BETWEEN AUS AND TPL WILL SLOWLY MOVE NE DURING THE FORECAST PERIOD. WIDELY SCATTERED SHRA AND ISOLATED TSRA WILL CONTINUE, POSSIBLY BECOMING MORE NUMEROUS AFTER 08Z. CONFIDENCE LOW THAT TAF SITES WILL BE DIRECTLY IMPACTED AND WILL ONLY SHOW VCSH OR VCTS AND CB. VFR SKIES WILL PREVAIL, EXCEPT AREAS OF MVFR CIGS WITH LOCAL IFR CIGS/MVFR VSBYS BETWEEN 08Z AND 16Z AS WELL AS IN SHRA/TSRA. PREV DISCUSSION... /ISSUED 615 PM CDT THU JUL 5 2007/ UPDATE... FLASH FLOOD WATCH FOR OUR WESTERN COUNTIES HAS EXPIRED. TEXT AND GRID PRODUCTS UPDATED. PREV DISCUSSION... /ISSUED 330 PM CDT THU JUL 5 2007/ DISCUSSION...UPPER LOW CENTERED OVER BASTROP COUNTY MOVING NORTH INTO CENTRAL AND NORTH CENTRAL TEXAS TONIGHT AND EARLY FRIDAY. FLASH FLOOD WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTH CENTRAL TEXAS GENERALLY ALONG AND EAST OF A LINE FROM BUCHANAN DAM TO JOHNSON CITY TO SAN ANTONIO TO JUST SOUTH OF JOURDANTON. WEST OF THIS LINE..THE WATCH WILL BE ALLOWED TO EXPIRE AT 6 PM. A MOIST TROPICAL GULF INFLOW INTO THE UPPER LOW TONIGHT AND EARLY FRIDAY WILL PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ALONG THE COASTAL PLAINS INTO SOUTH CENTRAL TEXAS. SOME OF THESE WILL PRODUCE LOCALIZED RAIN AMOUNTS OF 1 TO 3 INCHES. WILL DISCOUNT THE CONVECTIVE FEEDBACK IN THE GFS MODEL BUT CONTINUE WITH LESSER CHANCES FOR RAIN THROUGH THE WEEKEND. A WEAKNESS IN THE UPPER LEVEL RIDGE PATTERN WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK WITH LOW CHANCES MAINLY OVER EASTERN SECTIONS. TEMPERATURES WILL BECOME MORE SEASONAL THIS WEEKEND AS THE DEEP TROPICAL ATMOSPHERE BEGINS TO DRY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 89 73 93 73 / 70 60 30 20 30 AUSTIN BERGSTROM INTL AIRPORT 71 89 71 91 71 / 70 60 30 20 30 DEL RIO INTL AIRPORT 73 93 75 91 75 / 30 40 30 30 30 SAN ANTONIO INTL AIRPORT 71 89 73 90 74 / 70 50 30 20 30 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...TRAVIS...WILLIAMSON...WILSON. && 13/04
Hazardous weather outlook, Jul 5, 6:58 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 PM CDT THU JUL 5 2007 TXZ172-173-190>194-205>209-220>225-061100- BURNET-WILLIAMSON-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 658 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FRIDAY MORNING. THE UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FRIDAY. THERE ARE SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS MAINLY DURING THE DAYTIME HOURS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR FRIDAY. TXZ171-183>189-202>204-217>219-228-061100- LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL- KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 658 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO GENERATE WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SATURDAY. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:38 PM CDT | Flash Flood Warning | EWX | DeWitt | 2 hr |
| Jul 5, 11:03 PM CDT | River Flood Warning | EWX | Frio | 10 hr |
| Jul 6, 1:49 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 4 hr |
| Jul 6, 2:59 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jul 6, 3:23 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jul 6, 3:46 AM CDT | River Flood Warning | EWX | Bastrop, Fayette | 41 hr |
| Jul 6, 3:57 AM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Jul 6, 4:54 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 6, 5:30 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jul 6, 6:15 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jul 6, 9:06 AM CDT | River Flood Warning | EWX | Fayette | 50 hr |
| Jul 6, 12:45 PM CDT | Flash Flood Warning | EWX | Maverick | 4 hr |
| Jul 6, 1:07 PM CDT | Flash Flood Warning | EWX | DeWitt | 4 hr |
| Jul 6, 1:30 PM CDT | Flash Flood Warning | EWX | Lavaca | 4 hr |
| Jul 6, 2:45 PM CDT | Flash Flood Warning | EWX | Atascosa, Frio | 3 hr |
| Jul 6, 2:45 PM CDT | Flash Flood Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 3 hr |
| Jul 6, 4:48 PM CDT | Flash Flood Warning | EWX | Bexar, Wilson | 3 hr |
| Jul 6, 5:12 PM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
| Jul 6, 5:42 PM CDT | Flash Flood Warning | EWX | Frio | 2 hr |
| Jul 6, 6:20 PM CDT | Flash Flood Warning | EWX | Fayette | 115 min |
| Jul 6, 6:53 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.